-
1
-
-
0001597303
-
Quasi-random graphs
-
MR 91e:05074 Zbl 0715.05057
-
F. R. K. Chung, R. L. Graham, and R. M. Wilson, Quasi-random graphs, Combinatorica 9 (1989), 345-362. MR 91e:05074 Zbl 0715.05057.
-
(1989)
Combinatorica
, vol.9
, pp. 345-362
-
-
Chung, F.R.K.1
Graham, R.L.2
Wilson, R.M.3
-
2
-
-
0001086798
-
A combinatorial problem in geometry
-
MR 1556929 Zbl 0012.27010 JFM 61.0651.04
-
P. Erdo{double acute}s and G. Szekeres, A combinatorial problem in geometry, Compositio Math. 2 (1935), 463-470. MR 1556929 Zbl 0012.27010 JFM 61.0651.04.
-
(1935)
Compositio Math
, vol.2
, pp. 463-470
-
-
Erdos, P.1
Szekeres, G.2
-
3
-
-
0001732666
-
Numbers in Ramsey theory, in Surveys in Combinatorics 1987
-
(New Cross, 1987) (C. Whitehead, ed.), Cambridge Univ. Press, Cambridge, 1987, pp. 111-153. MR 89b:05125 Zbl 0633.05049
-
R. L. Graham and V. Rödl, Numbers in Ramsey theory, in Surveys in Combinatorics 1987 (New Cross, 1987) (C. Whitehead, ed.), London Math. Soc. Lecture Note Ser. 123, Cambridge Univ. Press, Cambridge, 1987, pp. 111-153. MR 89b:05125 Zbl 0633.05049.
-
(1987)
London Math. Soc. Lecture Note Ser.
, vol.123
, pp. 111-153
-
-
Graham, R.L.1
Rödl, V.2
-
4
-
-
84960601644
-
On a problem of formal logic
-
JFM 55.0032.04
-
F. P. Ramsey, On a problem of formal logic, Proc. London Math. Soc. 30 (1929), 264-286. JFM 55.0032.04.
-
(1929)
Proc. London Math. Soc.
, vol.30
, pp. 264-286
-
-
Ramsey, F.P.1
-
5
-
-
77956892870
-
Pseudorandom graphs
-
Random Graphs '85 (Poznań, Poland, 1985) (Z. Karoński, Michałand Palka, ed.), MR 89d:05158 Zbl 0632.05045 North-Holland, Amsterdam
-
A. Thomason, Pseudorandom graphs, in Random Graphs '85 (Poznań, Poland, 1985) (Z. Karoński, Michałand Palka, ed.), North-Holland Math. Stud. 144, North-Holland, Amsterdam, 1987, pp. 307-331. MR 89d:05158 Zbl 0632.05045.
-
(1987)
North-Holland Math. Stud.
, vol.144
, pp. 307-331
-
-
Thomason, A.1
-
6
-
-
84986430564
-
An upper bound for some Ramsey numbers
-
MR 90c:05152 Zbl 0661.05043
-
A. Thomason, An upper bound for some Ramsey numbers, J. Graph Theory 12 (1988), 509-517. MR 90c:05152 Zbl 0661.05043.
-
(1988)
J. Graph Theory
, vol.12
, pp. 509-517
-
-
Thomason, A.1
|